# SDR AALA201910109034

- Difficulty date: October 7, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 41,896 hours, 6,211 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ODOR IN CABIN. ON DESCENT FA AT 3L DOOR PUT ON OXYGEN MASK BECAUSE SMELL WAS SO BAD. LIGHT MUSTY SMELL ON TAKE OFF, NOT ENOUGH FOR OXYGEN MASK. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING IAW JOB CARD 33L00021001 WITHOUT FINDINGS. NO EVIDENCE OF OIL OR FLUID LEAK. ENG + APU OIL LEVELS OK.
